A non-compact generalization of Horvath's intersection theorem
Bull. Korean Math. Soc. 1995 Vol. 32, No. 2, 153-162
Won Kyu Kim
Chungbuk National University
Abstract : In this paper, we shall prove a generalization of Horvath's minimax theorem in non-compact non-convex topological settings and next prove an intersection theorem which generalizes Horvath's result.
Keywords : Minimax theorem, non-compact, connectedness, intersection theorem
MSC numbers : Primary 49J35; Secondary 52A07
Full-Text :

   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd